# SDR DALA2023120409902

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN FWD/AFT INTERNAL UPPER EDGE AT LH FWD PASSENGER DOOR (L1). SUMMARY OF NRC 00095: PAN FWD/AFT INTERNAL UPPER EDGE AT LH FWD PASSENGER DOOR (L1) WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 3. IN THE PROCESS, DOOR REMOVAL/INSTALL WAS NEEDED AND IT WAS PERFORMED PER B717 AMM B717 AMM 52-11-01. (LP #0092179)
